The differential geometry of smooth nonregular surfaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1977), pp. 29-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_12_a5,
author = {V. S. Kim},
title = {The differential geometry of smooth nonregular surfaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--38},
year = {1977},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_12_a5/}
}
V. S. Kim. The differential geometry of smooth nonregular surfaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1977), pp. 29-38. http://geodesic.mathdoc.fr/item/IVM_1977_12_a5/